You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Asymptotic Behaviour of a General Finite Nonhomogeneous Markov Chain (The Decomposition-Separation Theorem)
Lecture Notes-Monograph Series
Vol. 30, Statistics, Probability and Game Theory: Papers in Honor of David Blackwell (1996), pp. 337-346
Published by: Institute of Mathematical Statistics
Stable URL: http://www.jstor.org/stable/4355954
Page Count: 10
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
The Decomposition-Separation Theorem generalizing the classical Kolmogorov-Doeblin results about the decomposition of finite homogeneous Markov chains to the nonhomogeneous case is presented. The ground-breaking result in this direction was given in the work of David Blackwell in 1945. The relation of this theorem with other problems in probability theory and Markov Decison Processes is discussed.
Lecture Notes-Monograph Series © 1996 Institute of Mathematical Statistics